Header menu link for other important links
New classes of pseudo-type bi-univalent functions
Published in Springer Science and Business Media LLC
Volume: 114
Issue: 2
In this paper, we introduce and investigate two new subclasses of pseudo-type bi-univalent functions which were defined by linear combinations of analytic functions in various well known classes and the quotient of the analytic representation of convexity and starlikeness of function, respectively. Also, we find estimates of first two coefficients of functions in these classes. © 2020, The Royal Academy of Sciences, Madrid.
About the journal
JournalData powered by TypesetRevista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas
PublisherData powered by TypesetSpringer Science and Business Media LLC
Open AccessNo